# SDR DL757961417

- Difficulty date: June 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626DL
- Make and model: Boeing 757232
- Aircraft serial: 22916
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: 3l Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3L DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED SAME, OP CK GOOD.
